# SDR HEEA955661

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N624MB
- Make and model: Bolkms BO105S
- Aircraft serial: S751
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake Housing
- Part number: 419210
- Condition: Defective
- Location: Rotor Caliper
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR BRAKE PUCKS REMAIN IN THE EXTENDED POSITION DRAGGING ON ROTOR BRAKE DISC.  PUCKS WILL NOT FULLY RETRACT. INSTALLED SERVICEABLE ROTOR BRAKE CALIPER ASSEMBLY.
